# SDR AALA202209138350

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A300*
- Aircraft serial: 6427
- Aircraft time: 24,426 hours, 9,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING THE EMERGENCY POWER SUPPLY UNIT  OPERATIONAL TEST PER TASK CARD 26L00005005, MAINTENANCE FOUND LEFT ESCAPE SLIDE FAULT IN EMERGENCY POWER SUPPLY UNIT 13WL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
